# SDR 06FDEA04216

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 41,737 hours, 32,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED REPAIR INSTALLED ON THE LT OTBD FORE FLAP 10" FROM INBD END HAS GOUGE ON DOUBLER, WITH DEPTH OF DAMAGE AT .040".   REMOVED DAMAGED DOUBLER AND INSTALLED NEW DOUBLER REF SRM 57-50-4 FIG 1 PG 2.  THIS IS A MAJOR REPAIR ON WO NR 34160 SNRM NR N01238.
